# SDR CALA2021052600736

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 34,535 hours, 12,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Damaged
- Location: Bs 857-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 6258300. AIRCRAFT SUSTAINED FUSELAGE BELLY SKIN DAMAGE FROM STA.857 TO 927, FROM S-27L TO S-27R. REMOVED FASTENERS PER AVO ESC200513-0523-1 STEP A.1. NEED TO PERFORM DETAILED VISUAL INSPECTIONS PER AVO ESC200513-0523-1 STEPS A.2 THRU A.4. ESC200513-0523-1 STEP A.5. REMOVED SHEAR TIES AT STA.867, 887 AND 907, PER AVO TRIMMED OUT DAMAGED SKIN PER AVO ESC200513-0523-1 STEP 6.A. THRU D. ACCOMPLISHED DETAIL VISUAL INSPECTIONS IN ACCORDANCE WITH AVO 2000513-0523-1 STEPS A.2 THRU 5. ALL DEFECTS NOTED ON LOG ITEMS. COMPLETED HFEC AT TRIM CUTOUT. NO CRACKS FOUND. REF: AVO ESC200513-0523-1. STEP A(7). FOUND. REF: AVO ESC200513-0523-1. STEP A(10). PERFORMED HFEC SURFACE  INSPECTION AT BENDOUT AREAS. NO CRACKS PERFORMED HFEC HOLE PROBE AND COUNTER SINK INSPECTION. NO CRACKS FOUND. REF: AVO ESC200513-0523-1. STEP A(12) & (13). ESC200513-0523-1A PARA A STEP 11 ACCOMPLISHED ULTASONIC THICKNESS CHECK ON SKIN PER AVO ACCOMPLISHED ULTASONIC THICKNESS CHECK ON SKIN PER AVO ESC200513-0523-1A PARA A STEP 11. MAPPED. OUT AND PROVIDED VALUES TO ENGINEERING PEREFORMED HFEC OF TRIMED REA PER AVO ESC200513-0523-1A PARA A STEP 15 NO CRACKS NOTED AT THIS TIME CUT BUTT STRAP PER AVO ECS200513-0523-1A PARA A STEP 14 AND ACP HFEC IAW  NTM 51-00-00 PART 6 NO DEFECTS NOTED INCLUDING DAMAGE REMOVAL STRINGER CLIP HOLES IAW 737 NDT PART 6 51-00-00 PROCEDURE 16, NO CRACKS FOUND. STEP 16 AND 17 OF AVO ESC200513-0523-1A COMPLETE. ACCOMPLISHED HFEC HOLE PROBE AT SHEAR TIE ATTACH FASTENERS AND BLENDED
